Metrics

From
Topological Construction of Spherical Analogue of a Given Euclidean Pyramid by Joseph Dongho and Sim¨¦on Kemmegne Fopossi American Journal of Applied Mathematics and Statistics. 2019, 7(4), 120-130 doi:10.12691/ajams-7-4-1
Views
2037
Html 1908
Abstract 129
05 June 2019 (publication date) through 21 September 2019 *
26.26 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1294
PDF535
Epub451
XML64
PPT107
Figures126
Tables11
Export: 315
RIS91
BibTex136
Endnote88
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com